Publication
Title
Variational discretization : a new algorithm for the generator-coordinate method
Author
Abstract
Language
English
Source (journal)
Journal of computational physics. - New York
Publication
New York : 1981
ISSN
0021-9991
Volume/pages
39:2(1981), p. 272-281
ISI
A1981LL00800002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.03.2015
Last edited 12.05.2018
To cite this reference